... Sjogren's. Was experiencing elbow and wrist pain, tiredness and my hair started falling out (thinning). Was put on hydroxychloroquine two months ago and all seemed to go well until I broke out in an itchy rash on arms, legs and stomache. I've stopped the meds for about two weeks now but the rash is still present. I'm guessing it takes time for the meds to leave your system? I am worried that the symptoms I was having will recur within time. (Mainly the hair loss) Any suggestions? I'm trying to do the herbal thing for now.
Hi Christine. I was just wondering if you had 2 different doctors or what treating you I just briefly read up on this syndrome & it states that many people with RA also have Sjogrens. I have given you the reference:
Good luck , God bless...
- Hydroxychloroquine Information for Consumers
- Hydroxychloroquine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydroxychloroquine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2012 • 4 answers
Posted 25 Jun 2013 • 4 answers
Posted 6 Mar 2016 • 3 answers
Posted 6 Dec 2016 • 1 answer
Posted 22 Jan 2017 • 1 answer